# SDR CA120524014

- Difficulty date: May 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 6,713 hours
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 2306577
- Condition: Cracked
- Location: Compressor
- Part time: 4,408 hours
- Component: Compressor Assy, Allsn
- Component part number: 23065593
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 1" CRACK FOUND ON PRE-FLIGHT DAILY INSPECTION BY AME APPRENTICE ON LOWER LT SIDE OF COMPRESSOR SCROLL ADJACENT TO A WELD.  HELICOPTER WAS GROUND RUN TO CONFIRM AND AIR WAS NOTED BLOWING FROM CRACKED AREA.  COMPRESSOR ASSY WAS REMOVED FROM ENGINE AND SENT FOR REPAIR. THIS WAS A "THIN WALL" SCROLL AND WILL BE REPLACED WITH THE IMPROVED "THICK WALL" SCROLL.  THIS IS THE THIRD CRACKED THIN WALL SCROLL WE HAVE HAD RECENTLY.
